# SDR ASOA20121213167

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 947
- Aircraft time: 19,205 hours, 10,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603SD
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT LOWER THRESHOLD CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CARGO DOOR SILL.  AIRCRAFT STILL IN C-CHECK.
